# SDR DXTA2012082705106

- Difficulty date: August 26, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N839QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600690
- Aircraft time: 4,816 hours, 3,898 cycles
- Engine: Pwa PW535A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR UNLOCKED WARNING OCCURRED AFTER TAKEOFF.  CHECKLIST FOLLOWED WITH A NORMAL GEAR EXTENSION.  ACFT JACKED, GEAR OPS CHECKED AND FOUND NORMAL.  UPLOCK SWITCHES CHECKED BY PERFORMING RESISTANCE CHECKS AND FOUND SATISFACTORY.  LANDING GEAR DISCONNECT CONNECTORS CLEANED & RE-INSTALLED.  R & R LANDING GEAR MONITOR PCB WITH NEW.  OPS CHECKED GOOD.  WORK DONE IAW MM 32-61-00.
